# SDR KW3R2019042233592

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N65WL
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9089
- Aircraft time: 5,989 hours, 2,234 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 1288A000003
- Part serial: 03089
- Condition: Leaking
- Location: Nlg
- Part time: 4,125 hours, 1,562 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NOSE STEERING ACTUATOR IS LEAKING AT THE SHAFT SEAL.
